MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 197 mg/dl at the time of the incident.The customer received the compromised force sensor system alarm while trying to prime the tubing and will not get out of priming stage.The customer stated that the drive support cap was protruded.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Pump received with loose/protruded drive support disk, minor scratched display window, cracked battery tube threads, cracked reservoir tube lip, cracked case at reservoir tube window corner, cracked reservoir tube window and cracked reservoir tube.Compromised forced sensor alarm during basic occlusion test due to loose/protruded drive support disk.Pump passed displacement test.Unable to perform occlusion test, prime/a33 test and excessive no delivery test due to compromised forced sensor alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6620575
Report Number3004209178-2017-53463
Device Sequence Number92342
Product Code OYC
UDI-Device Identifier00613994271440
UDI-Public(01)00613994271440
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAS
Device Catalogue NumberMMT-522NAS
Device Lot NumberA2522NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer02/20/2018
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight128